# SDR FDEA201612024306

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED INSIDE FWD AVIONICS BAY AT BS 469.173.  REPAIRED IAW SRM 53-10-07-2R, FIG 201.
